# SDR DALA2017081006118

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT MAIN WHEEL WELL  BS 663 BULKHEAD BETWEEN LBL 24 TO LBL 40 STIFFENERS CRACKED IN THREE PLACES. MAINTENANCE REPAIRED THE BULKHEAD STIFFENERS IAW ERA 559860-14, REC 0, AND ER/A 559860-14.
